arrow
Volume 12, Issue 2
Convective Porous Medium Systems with Nonlinear Forcing at the Boundary

Shu Wang & Mingxin Wang

J. Part. Diff. Eq., 12 (1999), pp. 135-148.

Published online: 1999-12

Export citation
  • Abstract
This paper deals with the global positive solutions of convective porous medium systems with nonlinear forcing at the boundary. Necessary and sufficient conditions on the global existence of all positive solutions are obtained.
  • Keywords

Convective porous medium systems nonlinear boundary conditions global solution blow up upper and lower solutions methods

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-12-135, author = {}, title = {Convective Porous Medium Systems with Nonlinear Forcing at the Boundary}, journal = {Journal of Partial Differential Equations}, year = {1999}, volume = {12}, number = {2}, pages = {135--148}, abstract = { This paper deals with the global positive solutions of convective porous medium systems with nonlinear forcing at the boundary. Necessary and sufficient conditions on the global existence of all positive solutions are obtained.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5531.html} }
TY - JOUR T1 - Convective Porous Medium Systems with Nonlinear Forcing at the Boundary JO - Journal of Partial Differential Equations VL - 2 SP - 135 EP - 148 PY - 1999 DA - 1999/12 SN - 12 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5531.html KW - Convective porous medium systems KW - nonlinear boundary conditions KW - global solution KW - blow up KW - upper and lower solutions methods AB - This paper deals with the global positive solutions of convective porous medium systems with nonlinear forcing at the boundary. Necessary and sufficient conditions on the global existence of all positive solutions are obtained.
Shu Wang & Mingxin Wang . (2019). Convective Porous Medium Systems with Nonlinear Forcing at the Boundary. Journal of Partial Differential Equations. 12 (2). 135-148. doi:
Copy to clipboard
The citation has been copied to your clipboard